Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hecke operators for weakly holomorphic modular forms and supersingular congruences


Author: P. Guerzhoy
Journal: Proc. Amer. Math. Soc. 136 (2008), 3051-3059
MSC (2000): Primary 11F37, 11F33
Published electronically: April 29, 2008
MathSciNet review: 2407067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the action of Hecke operators on weakly holomorphic modular forms and a Hecke-equivariant duality between the spaces of holomorphic and weakly holomorphic cusp forms. As an application, we obtain congruences modulo supersingular primes, which connect Hecke eigenvalues and certain singular moduli.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F37, 11F33

Retrieve articles in all journals with MSC (2000): 11F37, 11F33


Additional Information

P. Guerzhoy
Affiliation: Department of Mathematics, University of Hawaii at Manoa, 2565 McCarthy Mall, Honolulu, Hawaii 96822-2273
Email: pavel@math.hawaii.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09277-0
PII: S 0002-9939(08)09277-0
Received by editor(s): April 23, 2007
Received by editor(s) in revised form: July 16, 2007
Published electronically: April 29, 2008
Additional Notes: This work is supported by NSF grant DMS-0700933
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.